# SDR USAA2012020300007

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 11,169 hours, 1,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46434
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DISBONDED HEATED FLOOR PANEL AT R4 DOORWAY AT FR76 IN AFT GALLEY AREA.  REPLACED HEATED FLOOR PANEL AT R4 DOORWAY IAW EA 102315.
